# SDR UALA2011071403548

- Difficulty date: July 13, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 406 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT IN FUSE SKIN STA 406, STR 17L.  MAJOR REPAIR ACCOMPLISHED:  DOUBLER REPAIR ACCOMPLISHED PER SRM.
